# SDR HALA2015102000214

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 15,920 hours, 2,412 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

5 QTS ADDED AFTER INBOUND FLIGHT.  A LEAK CHECK FOUND THE OIL LEAK FROM TURBINE BEARING HOUSING COVER.  5 QTS ADDED AFTER INBOUND FLIGHT ON THE NR 1 ENGINE.  A LEAK CHECK FOUND THE OIL LEAK FROM THE TURBINE BEARING HOUSING COVER.  REMOVED AND INSTALLED THE TURBINE HOUSING END COVER WITH NEW GASKETS IAW AMM TASK 72-55-41-400-801-A.  LP BEARING SUPPORT OIL TUBES INSTALLED WITH NEW GASKETS IAW TASK 72-52-51-400-801-A.  LEAK CHECK GOOD, OK FOR SERVICE.
